# SDR UPS08851456

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT SUBFLOOR FINGER DOUBLER HAS 10EA POPPED RIVETS FROM CORROSION AT STA -32 TO -12 RBL 24.  REMOVED CORROSION AT COCKPIT SUBFLOOR FINGER DOUBLER AT STA -32 TO -12 IAW SRM 51-1-8.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA -32 TO -12 RBL 24 IAW SRM 51-1-21 AND DWG 5612298.
